# SDR WWMA9600029

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 948
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Spring
- Part number: 184925
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THE RIGHT RED INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED DOWN AND ALL THREE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO SBP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT UPLOCK SPRING BROKEN, THE SPRING WAS REPLACED AND GEAR SWINGS PERFORMED.
